MathSciNet Relay Station
MathSciNet bibliographic data
MR1609514 (99e:14031) 14G40 (11G30 14H25 14H40)
Ullmo, Emmanuel Positivité et discrétion des points algébriques des courbes. (French) [Positivity and discreteness of algebraic points of curves] Ann. of Math. (2) 147 (1998), no. 1, 167–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement